Grower Group Alliance

Home / Projects / Annual Forum

Annual Forum

Block out your diary for a not to be missed experience at GGA’s 18th Annual Forum on 22/23 July 2021.

The Grower Group Alliance Annual Forum is our flagship event. It brings together the WA Grower Group network with the wider ag industry for an inspiring program of information sessions and valuable networking that builds stronger links within the industry.

The event is a must attend for all grower groups and in 2021 the wider agriculture industry is again invited to join us. The technical content will be worth travelling for, but Forum 2021 will focus on developing relationships, expanding your sphere of influence and forging cross sector ag industry links.

Our vision is it will be where todays ag industry leaders connect with tomorrows.

See you there!

Guest Speakers

Prepare to be inspired and informed, speakers are coming from around Australia as well as some of our local gems.

Program


Thursday 22 July

Oat Processing Plant tag-a-long Tour | 1.00pm – 4.00pm

Exclusive to Grower Groups, CBH have gained access for 12 delegates on a self drive tag-a-long tour to the Blue Lake Milling oat processing plant (Forrestfield). The oat adventure continues over at Kensington in the AEGIC (Australian Export Grains Innovation Centre) labs with an oat noodle tasting session and insights on the WA Oat breeding program.

Gala Cocktail Party | 6.00pm – 10.00pm

This will be the social highlight of Forum 2021, our inaugural Gala Cocktail Party is not to be missed. This won’t be any ordinary Cocktail Party, there will be networking with a twist featuring some very creative ways to get guests mingling around the room! GGA has engaged professional events manager Known Associates to deliver our vision for what we hope will become the “must attend” ag industry event of the year.

________________________________________________________________________________________________

Friday 23 July

Breakfasts | 7.15am – 8.15am

Exclusive to Grower Groups (invite only)

  • Chairs & Vice Chairs Breakfast – host GGA Chair Peter Roberts
  • Staff & Secretaries Breakfast – host GGA CEO Niki Curtis

__________________________________________________________________________________________________

Registration / Arrivals | 8.00am – 8.30am

Arrive, park the car, find the conference rooms, grab name tag, delegate pack then find your seat.

__________________________________________________________________________________________________

Morning Sessions | 8.30pm – 12.15pm

Official Opening – 8.30am – 8.55am – Peter Roberts, Chairperson GGA | Oral McGuire, Welcome to Country | Hon. Alannah MacTiernan MLC – Minister for Regional Development; Agriculture and Food; Hydrogen Industry | Member for South West Region

Emcee Introduction – 8.55am – 9.00am

Session 1 – 9.00am – 9.30am – The future – can you handle it?| What forces are shaping the future of ag, and how can you respond? | Paul Higgins | Emergent Futures

_____________________________________________________________________________________________________

Session 2 – 9.40am – 10.55am – Major players, roadmaps to success | Grains, meats and a look at what we can learn from dairy on social licence |Panel of 3 Speakers | Peter Carberry GRDC, Jason Strong MLA, Sarah Bolton, Dairy Australia| 45min content, 30 min Q&A panel

_____________________________________________________________________________________________________

Sponsor Address – 11.05am -11.10am | Rural Bank

Session 3 – 11.10am – 11.40pm – Carbon Farming and Land Restoration Program | New DPIRD program | Kerry House / Tristy Fairfield DPIRD

Session 4 – 11.45am – 12.15pm – Business growth demystified | 30 min| There are just four pathways to grow turnover for your enterprise! We unpack the “Ansoff’s Growth Matrix”. Armed with this matrix, the options in your own context are simplified | Sanjit K. Roy, University of Western Australia

___________________________________________________________________________________________________

Luncheon | 12.20pm – 1.20pm

Grower Group Showcase & Networking | Are you keeping up to date with the Grower Group scene? GGA Chair Peter Roberts presents on the success of Grower Groups R&D and three dynamic Grower Groups showcase what they’re up to and how they’re servicing stakeholders | 5 min sponsor address, 40 min content, 15 min networking time

Speakers – Peter Roberts, GGA Chair | Nicole Batten – Yuna Farm Improvement Group | Nathan Dovey – Stirlings to Coast Farmers | Debbie Dowden – Southern Rangelands Pastoral Alliance.

___________________________________________________________________________________________________

Afternoon Sessions | 1.30pm – 4.30pm

Session 5– 1.30pm – 2.00pm – Running modern events |30 min| Must have key elements to pull off any successful event from a sundowner in a shed to a gala ball | Tamara Cook, Known Associates Events

Session 6– 2.00pm – 2.30pm – Servicing a membership |30 min| What’s shifting around membership management? How to get members, how to keep them | Belinda Moore, Strategic Membership Solutions

___________________________________________________________________________________________________

Session 7– 2.40pm– 3.10pm – Treading carefully on climate change conversations |30 min | Working with WA farmers on impacts and adaptation to climate change has shown Michael this can be a difficult topic to broach. He shares observations and suggestions how to tackle this sometimes contentious topic| Michael Robertson CSIRO

Session 8– 3.10pm – 3.40pm – Water Smart Farms project |30 min | Future H2O solutions. Farm scale desalination, ground water, dam design, polymer technology | Richard George, DPIRD

___________________________________________________________________________________________________

Session 9– 3.50pm – 4.10pm – |20 min | Business as a force for positive change | 20 min | Wide Open Agriculture & their Dirty Clean Food brand are pioneering the path to build a new food and farming system for a healthier world. Sit back and be inspired by their vision | Elizabeth Brennan, Wide Open Agriculture

Session 10 – 4.10am – 4.30pm – “Feel good” finale |20 min | Never fear, Beanstalk are here! The progressive team from Beanstalk will leave you uplifted, feeling the future is bright and filled with innovative solutions. Insights & examples from their Challenge Led Innovation process | Grant Gilmour, Beanstalk

Closing Sundowner | 4.30pm – 6.00pm

Don’t leave yet! Join us in a soft landing amongst good company basking in the afterglow of information overload.

Aloft Poolside WXYZ Bar| Sundowner drinks – buy your own | Complimentary canapes served.


Event Sponsors



Event Contractors


Known Associates Events will be delivering GGA Forum21 Gala Cocktail Party, we are in good hands!

Skills

Posted on

19 Jan 2021